| Catalog Number |
01.29.206 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-jun-2023: lot 2109339: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved: batch review performed on 27-jun-2023.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2118343: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
Event or Problem Description
At about 2 days after the primary, the patient reported pain due to a dislocation of the head from the liner.The surgeon revised the liner and the surgery was completed successfully.